# SDR QXEA200602790

- Difficulty date: October 17, 2006
- Submitted: October 30, 2006
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 19,041 hours, 27,583 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CORROSION AT CARGO DECK AROUND HOLE CUT OUT FOR PANEL 144HZ.  REPAIRED IAW DHC-8-200 SRM 51-20-11, 51-20-16 AND 51-40-11.
